# SDR AALA202506171647

- Difficulty date: June 7, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 35,864 hours, 14,623 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: 36135913
- Condition: Faulted
- Location: Zone 100
- Part time: 35,953 hours, 14,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING A CENTER FUEL TANK LEFT TRANSFER FAULT ECAM MESSAGE DURING FLIGHT.THE AIRCRAFT WAS NOT OVERWEIGHT AND THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY. THE AIRCRAFT LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202506091647: MAINTENANCE REPLACED CENTER FUEL TANK  FUEL CONTROL ACTUATOR VALVE 11QL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-26-51 ** (CLOSED)
